Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP BRAVO; ELECTRODE, PH, STOMACH
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP BRAVO; ELECTRODE, PH, STOMACH
Model Number
FGS-0450
Health Effect - Clinical Code
No Code Available (3191)
Date of Event
11/13/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The bravo capsule appeared to have deployed.The physician rescoped the patient to see verify placement, and found that the bravo was not in position.Upon removal of the scope, the bravo was noted to be in the back of the patient's throat.
New Search
Submit an Adverse Event Report
Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer
(Section D)
COVIDIEN LP
MDR Report Key
9437016
Report Number
9437016
Device Sequence Number
4202176
Product Code
FFT
UDI-Device Identifier
07290101363064
UDI-Public
(01)07290101363064
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
11/18/2019
Report Date
(Section F)
11/18/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
FGS-0450
Device Catalogue Number
FGS-0450
Device Lot Number
46580F
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
11/15/2019
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/09/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/09/2019
Patient Sequence Number
1
Date Report Sent to FDA
11/18/2019